# SDR SWAA2017062614583

- Difficulty date: June 22, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 17,435 hours, 7,485 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR EMERGENCY EXIT LIGHT LENS LOOSE.   R & R THE LIGHT IAW AMM.
